# SDR DALA2024022502579

- Difficulty date: February 24, 2024
- Submitted: February 25, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 21,118 hours, 9,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR EMERGANCY LIGHTS ON SEAT ROWS 28,29,33-35,38,39 INOP. CORRECTIVE ACTION: REPLACED EMERGANCY LIGHT POWER SUPPLY 13WL IAW A321 AMM 33-51. OPS CHK GOOD.
